# SDR CALA2017050101222

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 61,515 hours, 25,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 4788
- Condition: Inoperative
- Location: Emergency Light
- Part time: 2,650 hours, 1,428 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED AT PTP PANEL.  REPLACED THE EPSU AT 11WL IAW AMM 33-51-38 PB401.  OK FOR SERVICE
